Alert archive / Alabama / Tornado Warnings in 2007

Tornado Warning 106, NWS Birmingham, AL

April 11, 2007Chambers County, Tallapoosa County, Alabama

NWS Birmingham, AL issued this tornado warning at Apr 11, 2007, 5:19 PM CDT for Chambers County, Tallapoosa County, Alabama. It was in force for 41 min. 3 reports came from inside the area while it was in force.

The area

The outline as issued, with what was reported inside it.

The facts

Issued
Apr 11, 2007, 5:19 PM CDT (22:19 UTC)
Expired
Apr 11, 2007, 6:00 PM CDT
In force
41 min
Issued by
NWS Birmingham, AL
Area
Counties, with a storm outline in the text

Counties Chambers County, AL, Tallapoosa County, AL

What was reported inside it

TimeReportWhereRemark
Apr 11, 5:30 PM CDTTORNADODadeville, ALON THE GROUND HWYS 280 AND CNTY 49
Apr 11, 5:53 PM CDTHAIL 0.75Lafayette, ALPENNY SIZE HAIL WAS REPORTED IN AND AROUND LAFAYETTE.
Apr 11, 5:53 PM CDTHAIL 0.75Lafayette, AL

Local storm reports filed while the alert was in force, from inside its polygon or its counties.

Did it verify

Verified. The Iowa Environmental Mesonet's Cow matched one storm report to this tornado warning; the first came 11 minutes after it went out.

Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.

The watch it was issued in

The SPC watch in force over the same counties when this warning went out.

IssuedProductOfficeLasted
Apr 11, 3:48 PM CDTTornado WatchSPC6 hr

The nearest sounding before it

Peachtre/Fal Fld, GA (KFFC), launched 12:00Z, 10.3 hours before the alert went out and 105 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Peachtre/Fal Fld, GA at 12:00Z on 2007-04-11Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 0 joules per kilogram.LCLEL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Peachtre/Fal Fld, GA at 12:00Z on 2007-04-11The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 176 square meters per square second.19395878Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
0 J/kg
Mixed-layer CIN
No buoyant parcel
Mixed-layer LCL
509 m above ground
0-6 km bulk shear
46 kt
0-1 km storm-relative helicity
176 m²/s²
0-3 km storm-relative helicity
263 m²/s²
Significant tornado parameter
0.0
Supercell composite
0.0

Open this sounding in Storm Lab

The text

As transmitted, in the capitals the NWS used until 2016.

000 
WFUS54 KBMX 112219
TORBMX
ALC017-123-112300-
/O.NEW.KBMX.TO.W.0106.070411T2219Z-070411T2300Z/

BULLETIN - EAS ACTIVATION REQUESTED
TORNADO WARNING
NATIONAL WEATHER SERVICE BIRMINGHAM AL
519 PM CDT WED APR 11 2007

THE NATIONAL WEATHER SERVICE IN BIRMINGHAM HAS ISSUED A

* TORNADO WARNING FOR...
  CENTRAL CHAMBERS COUNTY IN EAST CENTRAL ALABAMA...
  THIS INCLUDES THE CITIES OF...VALLEY...LANETT...LAFAYETTE...
  HUGULEY...
  CENTRAL TALLAPOOSA COUNTY IN EAST CENTRAL ALABAMA...
  THIS INCLUDES THE CITY OF DADEVILLE...

* UNTIL 600 PM CDT

* AT 519 PM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A
  SEVERE THUNDERSTORM CAPABLE OF PRODUCING A TORNADO NEAR JACKSONS
  GAP... NEAR DADEVILLE...MOVING EAST AT 40 MPH.

* THE TORNADO WILL BE NEAR...
  LAFAYETTE BY 550 PM CDT...
  8 MILES NORTHWEST OF LANETT AND 8 MILES NORTH OF HUGULEY BY 600 PM
  CDT...

THE SAFEST PLACE TO BE DURING A TORNADO IS IN A BASEMENT. GET UNDER A
WORKBENCH OR OTHER PIECE OF STURDY FURNITURE. IF NO BASEMENT IS
AVAILABLE...SEEK SHELTER ON THE LOWEST FLOOR OF THE BUILDING IN AN
INTERIOR HALLWAY OR ROOM SUCH AS A CLOSET. USE BLANKETS OR PILLOWS TO
COVER YOUR BODY AND ALWAYS STAY AWAY FROM WINDOWS.

IF IN MOBILE HOMES OR VEHICLES...EVACUATE THEM AND GET INSIDE A
SUBSTANTIAL SHELTER. IF NO SHELTER IS AVAILABLE...LIE FLAT IN THE
NEAREST DITCH OR OTHER LOW SPOT AND COVER YOUR HEAD WITH YOUR HANDS.

TO REPORT SEVERE WEATHER...
CALL 1-800-856-0758.

LAT...LON 3279 8585 3296 8588 3308 8525 3307 8522
      3288 8519 3280 8517

$$
4 follow-up statements
000 
WWUS54 KBMX 112226
SVSBMX

SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE BIRMINGHAM AL
525 PM CDT WED APR 11 2007

ALC017-123-112300-
/O.CON.KBMX.TO.W.0106.000000T0000Z-070411T2300Z/
TALLAPOOSA AL-CHAMBERS AL-
525 PM CDT WED APR 11 2007

...A TORNADO WARNING REMAINS IN EFFECT UNTIL 600 PM CDT FOR CENTRAL
CHAMBERS AND EAST CENTRAL TALLAPOOSA COUNTIES...

AT 524 PM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR CONTINUED TO
INDICATE A TORNADO.  THIS TORNADO WAS LOCATED 18 MILES WEST OF 
LAFAYETTE...OR ABOUT NEAR DADEVILLE...MOVING EAST AT 45 MPH. IN 
ADDITION...HAIL UP TO GOLFBALL SIZE HAS OCCURRED WITH THIS STORM.

THE TORNADO WILL BE NEAR...
  LAFAYETTE BY 545 PM CDT...
  HUGULEY...LANETT AND 6 MILES NORTHWEST OF VALLEY BY 600 PM CDT...

THE SAFEST PLACE TO BE DURING A TORNADO IS IN A BASEMENT. GET UNDER A
WORKBENCH OR OTHER PIECE OF STURDY FURNITURE. IF NO BASEMENT IS
AVAILABLE...SEEK SHELTER ON THE LOWEST FLOOR OF THE BUILDING IN AN
INTERIOR HALLWAY OR ROOM SUCH AS A CLOSET. USE BLANKETS OR PILLOWS TO
COVER YOUR BODY AND ALWAYS STAY AWAY FROM WINDOWS.

IF IN MOBILE HOMES OR VEHICLES...EVACUATE THEM AND GET INSIDE A
SUBSTANTIAL SHELTER. IF NO SHELTER IS AVAILABLE...LIE FLAT IN THE
NEAREST DITCH OR OTHER LOW SPOT AND COVER YOUR HEAD WITH YOUR HANDS.

LAT...LON 3281 8577 3292 8576 3308 8525 3307 8522
      3288 8519 3280 8517

$$
STEFKOVICH
000 
WWUS54 KBMX 112236
SVSBMX

SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE BIRMINGHAM AL
536 PM CDT WED APR 11 2007

ALC017-123-112300-
/O.CON.KBMX.TO.W.0106.000000T0000Z-070411T2300Z/
TALLAPOOSA AL-CHAMBERS AL-
536 PM CDT WED APR 11 2007

...A TORNADO WARNING REMAINS IN EFFECT UNTIL 600 PM CDT FOR CENTRAL
CHAMBERS AND EAST CENTRAL TALLAPOOSA COUNTIES...

AT 534 PM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR CONTINUED TO
INDICATE A TORNADO.  THIS TORNADO WAS LOCATED 12 MILES WEST OF
LAFAYETTE...OR ABOUT 10 MILES EAST OF DADEVILLE...MOVING EAST AT 35 
MPH. THIS STORM HAS PRODUCED A TORNADO IN DADEVILLE.

THE TORNADO WILL BE NEAR...
  LAFAYETTE BY 550 PM CDT...
  HUGULEY...6 MILES WEST OF LANETT AND 9 MILES NORTHWEST OF VALLEY BY
  600 PM CDT...

THE SAFEST PLACE TO BE DURING A TORNADO IS IN A BASEMENT. GET UNDER A
WORKBENCH OR OTHER PIECE OF STURDY FURNITURE. IF NO BASEMENT IS
AVAILABLE...SEEK SHELTER ON THE LOWEST FLOOR OF THE BUILDING IN AN
INTERIOR HALLWAY OR ROOM SUCH AS A CLOSET. USE BLANKETS OR PILLOWS TO
COVER YOUR BODY AND ALWAYS STAY AWAY FROM WINDOWS.

IF IN MOBILE HOMES OR VEHICLES...EVACUATE THEM AND GET INSIDE A
SUBSTANTIAL SHELTER. IF NO SHELTER IS AVAILABLE...LIE FLAT IN THE
NEAREST DITCH OR OTHER LOW SPOT AND COVER YOUR HEAD WITH YOUR HANDS.

LAT...LON 3279 8565 3292 8564 3308 8525 3307 8522
      3288 8519 3280 8517

$$
STEFKOVICH
000 
WWUS54 KBMX 112242
SVSBMX

SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE BIRMINGHAM AL
542 PM CDT WED APR 11 2007

ALC123-112252-
/O.CAN.KBMX.TO.W.0106.000000T0000Z-070411T2300Z/
TALLAPOOSA AL-
542 PM CDT WED APR 11 2007

...THE TORNADO WARNING FOR TALLAPOOSA COUNTY IS CANCELLED...

A TORNADO WATCH REMAINS IN EFFECT UNTIL 800 PM CDT WEDNESDAY EVENING
FOR ALABAMA. A TORNADO WATCH ALSO REMAINS IN EFFECT UNTIL 1000 PM CDT
WEDNESDAY EVENING FOR EASTERN ALABAMA.

LAT...LON 3279 8557 3291 8558 3308 8525 3307 8522
      3288 8519 3280 8517

$$

ALC017-112300-
/O.CON.KBMX.TO.W.0106.000000T0000Z-070411T2300Z/
CHAMBERS AL-
542 PM CDT WED APR 11 2007

...A TORNADO WARNING REMAINS IN EFFECT UNTIL 600 PM CDT FOR CENTRAL
CHAMBERS COUNTY...

AT 539 PM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR CONTINUED TO
INDICATE A TORNADO.  THIS TORNADO WAS LOCATED 7 MILES WEST OF
LAFAYETTE...MOVING EAST AT 40 MPH.

THE TORNADO WILL BE NEAR...
  LAFAYETTE BY 550 PM CDT...
  HUGULEY...LANETT AND 6 MILES NORTHWEST OF VALLEY BY 600 PM CDT...

THE SAFEST PLACE TO BE DURING A TORNADO IS IN A BASEMENT. GET UNDER A
WORKBENCH OR OTHER PIECE OF STURDY FURNITURE. IF NO BASEMENT IS
AVAILABLE...SEEK SHELTER ON THE LOWEST FLOOR OF THE BUILDING IN AN
INTERIOR HALLWAY OR ROOM SUCH AS A CLOSET. USE BLANKETS OR PILLOWS TO
COVER YOUR BODY AND ALWAYS STAY AWAY FROM WINDOWS.

IF IN MOBILE HOMES OR VEHICLES...EVACUATE THEM AND GET INSIDE A
SUBSTANTIAL SHELTER. IF NO SHELTER IS AVAILABLE...LIE FLAT IN THE
NEAREST DITCH OR OTHER LOW SPOT AND COVER YOUR HEAD WITH YOUR HANDS.

LAT...LON 3279 8557 3291 8558 3308 8525 3307 8522
      3288 8519 3280 8517

$$
STEFKOVICH
000 
WWUS54 KBMX 112251
SVSBMX

SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE BIRMINGHAM AL
551 PM CDT WED APR 11 2007

ALC017-112300-
/O.CON.KBMX.TO.W.0106.000000T0000Z-070411T2300Z/
CHAMBERS AL-
551 PM CDT WED APR 11 2007

...A TORNADO WARNING REMAINS IN EFFECT UNTIL 600 PM CDT FOR CENTRAL
CHAMBERS COUNTY...

AT 550 PM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR CONTINUED TO
INDICATE A TORNADO.  THIS TORNADO WAS LOCATED NEAR LAFAYETTE...MOVING
EAST AT 45 MPH.

THE TORNADO WILL BE NEAR...
  LANETT...HUGULEY AND 7 MILES NORTHWEST OF VALLEY BY 600 PM CDT...

THE SAFEST PLACE TO BE DURING A TORNADO IS IN A BASEMENT. GET UNDER A
WORKBENCH OR OTHER PIECE OF STURDY FURNITURE. IF NO BASEMENT IS
AVAILABLE...SEEK SHELTER ON THE LOWEST FLOOR OF THE BUILDING IN AN
INTERIOR HALLWAY OR ROOM SUCH AS A CLOSET. USE BLANKETS OR PILLOWS TO
COVER YOUR BODY AND ALWAYS STAY AWAY FROM WINDOWS.

IF IN MOBILE HOMES OR VEHICLES...EVACUATE THEM AND GET INSIDE A
SUBSTANTIAL SHELTER. IF NO SHELTER IS AVAILABLE...LIE FLAT IN THE
NEAREST DITCH OR OTHER LOW SPOT AND COVER YOUR HEAD WITH YOUR HANDS.

LAT...LON 3280 8547 3293 8549 3308 8525 3307 8522
      3288 8519 3280 8517

$$
STEFKOVICH

What forecasters said that day

The local office's own words before this tornado warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Birmingham, AL wrote its last area forecast discussion before this tornado warning went out at Apr 11, 3:01 PM CDT, 2 hours 18 minutes earlier.

Area forecast discussion, Apr 11, 3:01 PM CDT, 2 hours 18 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE BIRMINGHAM AL
301 PM CDT WED APR 11 2007

.SHORT TERM...TODAY THROUGH SATURDAY NIGHT.

A LINE OF SHOWERS AND THUNDERSTORMS MOVING AHEAD OF A COLD FRONT
WILL CONTINUE TO MOVE QUICKLY ACROSS CENTRAL ALABAMA THIS
AFTERNOON AND EVENING. THE FRONT WILL CLEAR THE AREA SHORTLY AFTER
MIDNIGHT.

COOLER TEMPERATURES ARE EXPECTED LATER TONIGHT. ONCE AGAIN...WILL
GO SLIGHTLY WARMER THAN MOS. IT HAS NOT BEEN A GOOD WEEK FOR MOS.
WILL ALSO TREND WARMER FOR THURSDAY AND FRIDAY.

THE NEXT WEATHER SYSTEM IS SCHEDULE TO IMPACT CENTRAL ALABAMA LATE
FRIDAY NIGHT INTO SATURDAY. MODELS ARE NOW SHOWING A VERY
IMPRESSIVE SYSTEM. GOOD UPPER LEVEL DYNAMICS...STRONG LOW LEVEL
JET...AND GOOD SURFACE BASED INSTABILITY. CONFIDENCE IS
INCREASING. MODELS SHOULD BEGIN TO STICK TO ONE SOLUTION AS WE GET
CLOSER AND CLOSER. THURSDAYS MODEL RUNS SHOULD PROVIDE US WITH A
BETTER IDEA OF WHAT TO EXPECT.

COOLER TEMPERATURES RETURN ON SUNDAY AS HIGH PRESSURE SETS IN.

10/ARM

.LONG TERM...SUNDAY THROUGH THURSDAY.

DRY CONDITIONS WILL PREVAIL THROUGH MID WEEK. LONG RANGE MODELS
SHOW INDICATE THAT ANOTHER SYSTEM WILL APPROACH THE AREA LATE
WEDNESDAY INTO THURSDAY. TOO EARLY TO TELL WHAT THIS SYSTEM WILL
BRING.

10/ARM

&&

.AVIATION...18Z TAF DISCUSSION.

MVFR OR IFR CEILINGS AT ALL SITES CONTINUE WITH SHOWERS AND
THUNDERSTORMS DEVELOPING TO THE WEST ACROSS CENTRAL AND EASTERN
MISSISSIPPI. IN ADDITION TO PROLONGED IFR CONDITIONS TODAY...MAY SEE
SEVERAL HOURS OF REDUCED VISIBILITY DUE TO
THUNDERSTORMS...ESPECIALLY TCL...BHM...EET AND ANB. AT THE MOMENT
IT LOOKS LIKE THE STRONGEST THUNDERSTORMS WILL BE ASSOCIATED WITH
A NARROW LINE OF THUNDERSTORMS EXPECTED TO MOVE ACROSS TCL AROUND
21Z...BHM/EET AROUND 22Z ANNISTON BE 23Z...AND MGM/TOI AFTER 00Z.
ADDITIONALLY...ISOLATED THUNDERSTORMS WILL BE POSSIBLE AHEAD OF
THIS LINE...BUT WILL BE SCATTERED IN NATURE. WINDS WILL ALSO BE
BREEZY OUT OF THE SOUTH...AFFECTING ANY EAST/WEST ORIENTED
RUNWAYS. CEILINGS SHOULD FINALLY COME UP TO VFR BEHIND THE
STORMS/FRONT BEFORE MIDNIGHT AREA WIDE.

12/SIRMON

&&

.PRELIMINARY POINT TEMPS/POPS...
GADSDEN     44  72  43  75  58 /  30  10  10  10  30
ANNISTON    45  72  45  76  59 /  30  10  10  10  30
BIRMINGHAM  46  72  44  76  63 /  20  10  10  10  60
TUSCALOOSA  44  75  47  79  63 /  10  10  10  10  60
CALERA      46  74  44  78  63 /  20  10  10  10  50
AUBURN      50  74  46  79  60 /  30  10  10   0  10
MONTGOMERY  48  77  45  82  61 /  20  10  10  10  20
TROY        48  78  46  82  61 /  20  10  10  10  20

&&

.BMX WATCHES/WARNINGS/ADVISORIES...
AL...NONE.

&&
Hazardous weather outlook, Apr 11, 1:15 PM CDT, 4 hours 4 minutes before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE BIRMINGHAM AL
115 PM CDT WED APR 11 2007

ALZ011>015-017>050-121830-
AUTAUGA-BARBOUR-BIBB-BLOUNT-BULLOCK-CALHOUN-CHAMBERS-CHEROKEE-
CHILTON-CLAY-CLEBURNE-COOSA-DALLAS-ELMORE-ETOWAH-FAYETTE-GREENE-HALE-
JEFFERSON-LAMAR-LEE-LOWNDES-MACON-MARENGO-MARION-MONTGOMERY-PERRY-
PICKENS-PIKE-RANDOLPH-RUSSELL-SHELBY-ST CLAIR-SUMTER-TALLADEGA-
TALLAPOOSA-TUSCALOOSA-WALKER-WINSTON-
115 PM CDT WED APR 11 2007

...SLIGHT RISK OF SEVERE WEATHER TODAY...

THIS HAZARDOUS WEATHER OUTLOOK IS FOR THE COUNTIES SERVED BY
THE NATIONAL WEATHER SERVICE OFFICE IN BIRMINGHAM.

.DAY ONE...THIS AFTERNOON AND TONIGHT.

THE STORM PREDICTION HAS PLACED ALL OF CENTRAL ALABAMA IN A
SLIGHT RISK AREA FOR SEVERE WEATHER.

STRONG TO POSSIBLY SEVERE THUNDERSTORMS ARE POSSIBLE THIS AFTERNOON
ACROSS ALL OF CENTRAL ALABAMA.  SHOWERS AND THUNDERSTORMS ARE
EXPECTED TO FORM AHEAD OF A MORE ORGANIZED LINE OF THUNDERSTORMS
AND RAPIDLY SWEEP ACROSS THE AREA.  THE MAIN THREAT WITH THESE
STORMS WILL BE HAIL UP TO THE SIZE OF QUARTERS AND LOCALLY DAMAGING
WINDS.  IN GENERAL THESE STORMS WILL BE MOVING INTO A MORE STABLE
AIRMASS...THUS A GENERAL WEAKENING TREND IS EXPECTED AS THEY MOVE
FROM WEST TO EAST ACROSS THE STATE.  ALL CONVECTION SHOULD MOVE INTO
GEORGIA BY 03Z.

.DAYS TWO THROUGH SEVEN...THURSDAY THROUGH TUESDAY.

SEVERE THUNDERSTORMS WILL BE POSSIBLE ONCE AGAIN LATE FRIDAY NIGHT
AND SATURDAY. A SQUALL LINE WILL DEVELOP TO THE WEST ON FRIDAY AND
THEN MOVE INTO WESTERN ALABAMA DURING THE OVERNIGHT HOURS FRIDAY
NIGHT. THE SQUALL LINE WITH EMBEDDED STRONG TO SEVERE THUNDERSTORMS
WILL BE IN EASTERN ALABAMA BY MID-DAY. WITH THIS SQUALL LINE WE ARE
ANTICIPATING HEAVY RAIN...DAMAGING WINDS...HAIL...AND ISOLATED
TORNADOES.

THIS SYSTEM WILL NEED TO BE CLOSELY MONITORED AS WE APPROACH THE
WEEKEND. STAY TUNED FOR FURTHER UPDATES ON THIS DEVELOPING STORM
SYSTEM.

.SPOTTER INFORMATION STATEMENT...

ACTIVATION OF STORM SPOTTERS AND EMERGENCY MANAGEMENT PERSONNEL MAY
BE NECESSARY LATER TODAY AND WILL LIKELY BE NECESSARY LATE FRIDAY
NIGHT INTO SATURDAY.

JD/81

In the hours before

Local storm report, Apr 11, 5:00 PM CDT, 19 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE BIRMINGHAM AL
500 PM CDT WED APR 11 2007

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0458 PM     FUNNEL CLOUD     2 W WETUMPKA            32.54N 86.24W
04/11/2007                   ELMORE             AL   EMERGENCY MNGR

            HWY 14 AND HW 143 CITY OF ELMORE

&&

SUNGER
Local storm report, Apr 11, 5:04 PM CDT, 15 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE BIRMINGHAM AL
504 PM CDT WED APR 11 2007

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0504 PM     HAIL             2 S ALEXANDER CITY      32.90N 85.93W
04/11/2007  E1.00 INCH       TALLAPOOSA         AL   EMERGENCY MNGR

&&

SUNGER
Local storm report, Apr 11, 5:07 PM CDT, 12 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE BIRMINGHAM AL
507 PM CDT WED APR 11 2007

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0505 PM     HAIL             6 SE ALEXANDER CITY     32.87N 85.86W
04/11/2007  E0.50 INCH       TALLAPOOSA         AL   EMERGENCY MNGR

&&

SUNGER
Local storm report, Apr 11, 5:09 PM CDT, 10 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE BIRMINGHAM AL
509 PM CDT WED APR 11 2007

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0500 PM     HAIL             E ROCKFORD              32.89N 86.22W
04/11/2007  E1.75 INCH       COOSA              AL   PUBLIC

            2 MILE E OF NIXBURG

&&

SUNGER
Local storm report, Apr 11, 5:15 PM CDT, 4 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE BIRMINGHAM AL
515 PM CDT WED APR 11 2007

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0450 PM     HAIL             COOSADA                 32.50N 86.33W
04/11/2007  E1.00 INCH       ELMORE             AL   POST OFFICE

            IN TOWN

&&

SUNGER
Local storm report, Apr 11, 5:19 PM CDT, 0 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE BIRMINGHAM AL
519 PM CDT WED APR 11 2007

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0515 PM     HAIL             E WETUMPKA              32.54N 86.20W
04/11/2007  E0.25 INCH       ELMORE             AL   FIRE DEPT/RESCUE

&&

SUNGER

The office that day

Everything else NWS Birmingham, AL issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Apr 11, 4:20 AM CDTLake Wind AdvisoryBMXBlount, Fayette, Jefferson, Lamar, Marion, Pickens and 5 more13 hr
Apr 11, 1:38 PM CDTSevere Thunderstorm WarningBMXLamar37 min
Apr 11, 1:46 PM CDTSevere Thunderstorm WarningBMXMarion29 min
Apr 11, 1:59 PM CDTSevere Thunderstorm WarningBMXGreene, Hale, Sumter31 min
Apr 11, 2:11 PM CDTSevere Thunderstorm WarningBMXLamar22 min
Apr 11, 2:14 PM CDTSevere Thunderstorm WarningBMXMarion21 min
Apr 11, 2:15 PM CDTSevere Thunderstorm WarningBMXTuscaloosa45 min
Apr 11, 2:25 PM CDTSevere Thunderstorm WarningBMXWinston35 min
Apr 11, 2:29 PM CDTSevere Thunderstorm WarningBMXGreene, Hale, Marengo, Sumter46 min
Apr 11, 2:43 PM CDTSevere Thunderstorm WarningBMXWalker32 min
Apr 11, 2:45 PM CDTTornado WarningBMXWalker30 min
Apr 11, 2:49 PM CDTTornado WarningBMXBibb, Hale, Perry41 min
Apr 11, 2:55 PM CDTTornado WarningBMXDallas, Hale, Marengo, Perry50 min
Apr 11, 3:04 PM CDTTornado WarningBMXJefferson26 min
Apr 11, 3:05 PM CDTTornado WarningBMXTuscaloosa25 min
Apr 11, 3:26 PM CDTTornado WarningBMXBlount, Jefferson34 min
Apr 11, 3:27 PM CDTTornado WarningBMXBibb, Chilton, Shelby33 min
Apr 11, 3:29 PM CDTSevere Thunderstorm WarningBMXTuscaloosa13 min
Apr 11, 3:40 PM CDTTornado WarningBMXAutauga, Dallas50 min
Apr 11, 3:41 PM CDTSevere Thunderstorm WarningBMXJefferson, Walker34 min
Apr 11, 3:57 PM CDTTornado WarningBMXChilton, Coosa33 min
Apr 11, 4:15 PM CDTSevere Thunderstorm WarningBMXBlount30 min
Apr 11, 4:27 PM CDTTornado WarningBMXAutauga, Elmore48 min
Apr 11, 4:30 PM CDTTornado WarningBMXCoosa, Tallapoosa45 min
Apr 11, 4:41 PM CDTSevere Thunderstorm WarningBMXBlount, Etowah, St. Clair34 min
Apr 11, 4:49 PM CDTTornado WarningBMXMontgomery26 min
Apr 11, 4:51 PM CDTSevere Thunderstorm WarningBMXLowndes29 min
Apr 11, 5:09 PM CDTTornado WarningBMXElmore, Macon, Montgomery, Tallapoosa51 min
Apr 11, 5:55 PM CDTTornado WarningBMXLee, Macon, Russell65 min
Apr 11, 5:59 PM CDTTornado WarningBMXChambers16 min

Nearby

Tornado Warnings in Alabama, 2007Every tornado warning in 2007Tornadoes in 2007

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive.